Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi there,

For about a year on and off I was using hydrocortisone cream on my face on my eczema which my GP prescribed.

Last week I work up to little papules and pustules all down my mouth around my nose and smile lines. I knew it was perioral dermatitis and stopped the cream immediately. It has now been about 5/6 days and my face is the worst it has ever ever been. I've always had severe acne but this is taking the piss. Everything has just exploded on my face and I now have (I kid you not) 30 red inflamed spots all over my face plus the perioral dermatitis and some weird rash on my neck now too. I went to my gp yesterday. Told her the story and she prescribed me lymecycline 408mg once daily. My question is for anybody else who has experienced this, how long do the antibiotics take to work so I see an improvement? At this rate ant improvement I would be happy with. How long will this last for? If all else fails I'm going to go on accutane as it is that bad. It had left me in a suicidal mess, i have actually thought about overdosing on my antideprressasnts. I hate looking at myself in the mirror, I just hate myself . ugh.

Thanks, any replies would be great!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×